# SDR 99ZZZX1981

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station MS1R333K
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Propeller
- Part time: 20,679 hours
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED IN DISASSEMBLED CONDITION  OR ROUTINE OVERHAUL.  DURING CLEANING OF BLADE, NOTED A CRACK IN THE OUTER SLEEVE RUNNING FROM PTFE AREA TO BEARING AREA.  BLADE WAS REJECTED FROM FURTHER SERVICE.
